An Asymptotic Solution and the Green's Function for the Transverse Vibration of Beams with Variable Properties

Title
An Asymptotic Solution and the Green's Function for the Transverse Vibration of Beams with Variable Properties
Author(s)
김용철
Keywords
Dynamic response; General loading; Harmonic excitation; Green's function; Variable cross-section; Variable tension; Variable properties; Asymptotic solution; Closed form solution
Issue Date
201002
Publisher
한국해양공학회
Citation
한국해양공학회지, v.24, no.1, pp.34 - 38
Abstract
An analytical solution procedure for the dynamic response of beams with variable properties is developed by using an asymptotic solution and the Green's function. This asymptotic closed form solution is derived for the transverse vibration of beams under the assumption of slowly varying properties, such as mass, cross-section, tension etc., along the beam length. However, this solution is still found to be very accurate even in the case of large variation, such as step change in cross-section, mass, and tension . Therefore, this derived asymptotic closed form solution and the Green's function can be easily applied to find dynamic responses for various kind of beam vibration problems.
URI
http://hdl.handle.net/YU.REPOSITORY/22860
ISSN
1225-0767
Appears in Collections:
공과대학 > 기계공학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE